# SDR SWAA2022032333068

- Difficulty date: October 24, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 26,534 hours, 11,443 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 727A +13 TO 767 RBL 20 WL 158; Z ANGLE IS CORRODED. / REMOVED CORROSION IAW SRM 53-00-53-1A-2. VERIFIED WITH 10X MAGNIFICATION. CORROSION REMOVAL AT RH Z-ANGLE FROM STA 727A+13 TO 727. ORIGINAL THICKNESS .040' BETWEEN STA 727A+13 TO 727G+10 .036' AT LOWEST POINT. .004 MATERIALK LOSS; IN LIMITS IAW SRM 53-00-53-1A-2 FIG. 103. BETWEEN 727G+10 TO 767 RH .032' AT LOWEST POINT. .008' MATERIAL LOSS.OUT OF LIMITS IAW SRM53-00-53-1A-2 FIG 103. TOOL: 36646 DUE 05OCT20. REMOVED DAMAGED RH Z-ANGLE FROM STA 727G+10 TO 767 AND REPAIRED IAW SRM 53-00-53-2R-5. TREATED AND PRIMED IN LIMITS REWORKED AREA FROM STA 727A+13 TO 727G+10 IAW SRM 53-00-53-1A-S STEP 2 E 1&2. APPLIED CIC IAW SRM 53-00-53-2R-5 S
